Selected Oral BCRP Substrates/Oral Tedizolid Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Tedizolid may increase how much imatinib, lapatinib, methotrexate, pitavastatin, rosuvastatin, sulfasalazine, and/or topotecan your body absorbs.
What might happen:
You may get too much medicine in your body and experience increased side effects and toxicity.
What you should do about this interaction:
Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Your doctor may tell you to stop taking your other medicine that is affected by tedizolid while you are taking tedizolid. If you experience any difference in effect of your medicine, let your doctor know right away.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Sivextro (tedizolid) US prescribing information. Merck & Co., Inc. September, 2019.
- 2.Sivextro (tedizolid) Canadian product monograph. Merck Canada Inc. September 28, 2015.
- 3.Sivextro (tedizolid) UK summary of product characteristics. Merck Sharp & Dohme Limited Nocember 11, 2016.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.